# SDR HNAA2021041500156

- Difficulty date: April 14, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,481 hours, 44,275 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Inoperative
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED VALVE 1 CLOSED ON EICAS WITH ICE CONT- A/I INOP + WING A/I FAIL TROUBLE SHOOTING.   R+R PNEUMATIC OVERHEAD PANEL AS REQ. OK FOR SERVICE.
